# SDR SIMA20160602004

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 32,659 hours, 28,561 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED OPEN, GET A SRONG ODOR OF FUEL, POST FLIGHT INSPECTION REVEALS FUEL LEAKING FROM UNDER APU AREA.  FOUND LOOSE B-NUT ON APU FUEL CONTROL INLET, ADJUSTED & OPS CHECK IAW AMM 49-31-01, FOUND SYS WORKING PROPERLY.  OPERATIONS CHECKED, OPERATIONS CHECK APU BLEED SYS IAW AMM 21-00-00 SATISFACTORY.
